What should you do if your child starts having tics or twitching from Adderall XR?

My 11 year old was taking Rivotril and another substance that her neurologist had recommended when he first had an eye twitching tic. He continued taking these from that onset, 3 months. It`s been almost a year since then and he has slowly stopped twitching his eyes, without any drops. Hence, stop all contact with the substance and look for an alternative is my best advice. Unless it is a counterpart of the drug and you must weigh the benefits.

Addition to ...

From what I have read, it is more common than not for people with ADD/ADHD to also have tics, and/or several other disorders, regardless of medication. It may just be coincidence that the tics are becoming evident while your child is taking adderall, and stopping it would not stop the tics. Be sure your child's doctor specializes in ADD or ADHD. In addition to your doctor, pharmacists can be a wealth of information when it comes to medications and their side effects.